# SDR GLBA20061101

- Difficulty date: May 12, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 23,956 hours, 30,258 cycles
- Engine: Pwa PT6*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 177
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR DOOR FRAME ANGLE CRACKED AT LOWER SNUBBER MOUNT NUTPLATES. MAINT INSTALLED INSERT AND REPAIR PIECE CUT FROM NEW ANGLE IAW. SRM 53-90-28 AND MFG NEW COVER PLATE. REPAIR AREA APPROXIMATELY 7.7500 INCH BY 8.7500 INCH.  RII INSPECTION COMPLIED IAW TASKCARD 8.2.1.
